Has anyone experienced loosening of the skin as the result of Exilis?

I'm 43 and in good shape & good health. I had Exilis a year ago as my doctor recommended it to curb early signs of aging. One year later and the skin on my face, eyelids and neck (all areas that were treated) seem to be very loose. Where there was no extra skin last year I have a great deal of it now. So much so my doctor commented that she was surprised at the amount of loose skin I have for my age.

Doctor Answers 1

Loosening of skin post Exilis treatment.

I usually recommend maintenance treatments 9-12 months post Exilis or any skin tightening treatments. The reason for this is that every year we age. As women in their 40's and 50's start to lose fat, or facial volume they will notice more sagging, and wrinkling. If you have had weight loss over the last year, this could contribute to a more loose skin appearance. I would recommend getting one to two treatments per year to help maintain and improve firmness. You may also want to consult with your provider on dermal fillers such as Juvederm or  Voluma to help with restoring loss of fat/volume.I hope this is helpful.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.